wavey lines from hydrocortisone cream 1%

by Joanne
(Birmingham, UK)

Hi..
I'm 48 but dont have any laugh lines, and dont look my age except for one huge problem HYDROCORISONE DAMAGE on the face. At 40 the areas around my nose, my cheeks by the nose area, chin, and the lines of the smile area started to become very red. I tried lots of different moisturizers, but nothing worked, and it was just getting worse. Worse was, my pores were opening, and enlarging with the constant rubbing and chemicals of the cleansers. Desperately, earlier this year used hydrocortisone as advised by one web page on the internet. Now most of the redness has gone, but I've got wavy skin in this area, and lines. Its ruined the texture of my face. I've tried cleansing the areas regularly with salaylic acid face washes, but that seems to be creating shapes, and joining up more lines! I've tried plumping creams, and doing the cleansing daily. I can't say it's really improved. Am I stuck like this? Is it fixable at my age? Or am I looking at laser resurfacing? How deep does hydrocorisone go?

Comments for wavey lines from hydrocortisone cream 1%

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Response to: Wavy Lines From Hydrocortisone Cream 1%
by: Nanette from Skin-Remedies.com

Hello Joanne,

It's truly a shame that there is not enough information out to warn people of the hazardous side effects of using even a small amount of hydrocortisone cream. Some of these side effects include: thinning and discoloration of the skin (hypo or hyper pigmentation), easy bruising, permanent dilation of certain blood vessels, burn marks on skin, itchiness, perioral dermatitis, liver and kidney damage and a weakened immune system. Not only this, but when you stop using steroid creams this almost always produces what is known as a "Rebound Effect" or "Rebound Phenomenon". These terms refer to the tendency of some medications, when discontinued suddenly, to cause the return of the symptoms it relieved either in the same area or another area. Unfortunately, many times the symptoms return stronger than they were before treatment first began.

But rest assured Joanne that the skin has a great propensity to restore given the proper health building ingredients. We have very many customers around the globe who have felt they have just ruined the skin on their face with the use of steroid creams and who have found great relief and resolve using our products. I would highly recommend first cleansing with our All Over Face & Body Wash followed by an application of our Face & Neck TheraCream twice daily.

Please keep me posted on your progress Joanne.

Warm Regards,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.